# SDR SWAA031369

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 28,606 hours, 24,840 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 WINDOW DELAMINATED AND ARCING IN FLIGHT.  REMOVED AND REPLACED R1 WINDOW AND R1 WINDOW HEAT CONTROLLER PER MM.
